# SDR HEEA062411

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7655009005110
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A.C. GENERATOR BEARING LIGHT CAME ON IN-FLIGHT.   INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BEARINGS WERE ROUGH.
